This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
I'm a 21 year old male in a sexual relationship with a 20 year old female who tested positive for HPV back in October. I've had some cobblestone type bumps on the back of my throat that have been persistent since about November until present time and my doctor believes it's unrelated to HPV. He put me on Nasacort spray and I read that people shouldn't use it if they will be exposed to infection or chicken pox and measles. Does this mean I have to worry about kissing or having sex with my girlfriend? I guess my overall question is how much of an impact do nasal corticosteroid sprays have on your immune system and will it cause problems to be around my HPV positive g/f who I'm sure by now has probably given me the virus as well.
Most people have hpv, it's very common. Kissing your GF is fine. Yes you probably already have it, but who knows if you got it from her or from your previous partner. That' the things with hpv, it's often asymptomatic especially in men. Abt 90% of the sexually active population has at least 1 of the hpv's already and most likely you get a few more if you continue to have more relationships.
For your throat, you should probably see a dermatologist. Don't know if they are warts or not. It's not that common to get warts in the throat.
I don't know about the corticosteriod spray and effect on immune system but steriods will usually compromise the immune system a bit. If your dr. knows about the hpv and says it's ok to use the spray, then go ahead and use the spray.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.